MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV CONV CUT GUIDE SZ 7; RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE REV CONV CUT GUIDE SZ 7; RESECTION BLOCKS/DEVICES
Catalog Number 250440607
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation of the returned device confirms the reported event.The conventional cut guide is bent through the posterior chamfer saw slot.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Size 7 attune revision ap block was bent, closing down the posterior capture and not allowing saw blade to pass through.

Brand Name
ATTUNE REV CONV CUT GUIDE SZ 7
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8264644
Report Number1818910-2019-81631
Device Sequence Number1318721
Product Code HTZ
UDI-Device Identifier10603295438465
UDI-Public10603295438465
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250440607
Device Lot NumberAB4206464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date01/21/2019
Patient Sequence Number1
Patient Age39 YR